# SDR N6WA2021120801

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10097
- Aircraft time: 40,037 hours, 30,690 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE IN FLIGHT. PERFORMED ENGINE RUN AND PRESSURIZATION OPS CHECK IAW AMM 21-31-00 AND 71-00-00 PERFORMED BITE TEST OF CABIN PRESSURE CONTROLLERS IAW CRJ AMM 21-31-04 NO FAULT MESSAGES SHOW AT THIS TIME ALL OPS CHECK GOOD AT THIS TIME NO DEFECT NOTED
